# SDR CA030602010

- Difficulty date: May 29, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 38,427 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shuttle Valve
- Part number: 50841
- Condition: Broken
- Location: Brake System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) NUMBER ONE BRAKE ASSY WAS LEAKING AT PISTON (DUE TO AN O-RING PROBLEM).  THE NR 1 SHUTTLE VALVE WAS NOT OPERATING PROPERLY CAUSING NR 2 HYDRAULIC SYSTEM QUANTITY DROP TO ZERO AND NR 1 HYD SYSTEM DROP TO 1 QUART CAUSING MANY SYSTEM FAILURE. THAT PROBLEM IS KNOWN BY THE MANUFACTURER AND A SB EXIST TO CORRECT THE PROBLEM. AN AD IS ALSO IN A DRAFT PROCESS.
